# SDR AALA202210244049

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 31,637 hours, 13,223 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR AND LOCK DIFFICULT TO OPEN / CLOSE. LUBRICATED AND ADJUSTED DOOR LOCK PER AMM 25-40-00.
